# SDR ASAA2024021748025

- Difficulty date: February 17, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 6,605 hours, 1,887 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL LIGHTS ON L-1 DOOR BATTERY PACK FAILED DURING CAPACITY FUNCTIONAL CHECK. GROUNDED - YES. REMOVED AND INSTALLED SERVIEABLE L-1 BATTERY PACK, OPS CHECK GOOD IAW B737-MAX9 AMM 33-51-06-960-802.
